# SDR G41A2024082800663

- Difficulty date: August 28, 2024
- Submitted: August 28, 2024
- Operation: General aviation
- Aircraft: N317MP
- Make and model: Lear 60LEAR
- Aircraft serial: 60151
- Aircraft time: 8,862 hours, 6,138 cycles
- Engine: Pwa PW305A
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON SUNDAY, 8/25/2024 N317MP WAS DEPARTING KEGE. ON THE TAKEOFF ROLL, THE CREW REPORTED THE TAKEOFF CONFIGURATION WARNING HORN SOUNDED. THE CAPTAIN ABORTED THE TAKEOFF AND TAXIED OFF THE RUNWAY, THE AIRCRAFT WAS STOPPED AND THE CREW WENT THROUGH THE TAKEOFF CHECKLIST AGAIN. THE CAPTAIN REPORTED THE PARKING BRAKE LEVER DID NOT FULLY SLIDE TO THE "RELEASED" POSITION. BEFORE SETTING IT, HE PUSHED ON THE HANDLE AND IT MOVED 1/4 INCH. THE CAPTAIN STATED THAT HE MIGHT NOT HAVE PUSHED HARD ENOUGH TO FULLY SEAT THE HANDLE AGAINST THE "STOP" WHEN THEY FIRST TAXIED FROM THE FBO. THE CREW COMPLETED THE PRE TAKEOFF CHECKLIST AGAIN, DEPARTED KEGE AND SAFELY AT INTENDED AIRPORT, KIAD. THE AIRCRAFT HAS COMPLETED 5 LANDING SINCE WITH NO ISSUES REPORTED.
